# SDR UPS00632895

- Difficulty date: June 11, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Engine: Ge CF680C2B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overserviced
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP, ATB DUE TO SUSPECTED OVER-SERVICING OF RIGHT ENGINE OIL QUANTITY.  ACFT WAS IMPROPERLY SERVICED PRIOR TO DEPARTURE.  OIL QTY VERIFIED AT 22 QTS BOTH EICAS AND ON ENGINE OIL VENTED CLEANLY OVERBOARD WITH NO PROBLEMS.  REFER TO PAGE 285302.
